# SDR SWIA200413364

- Difficulty date: May 30, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 12,796 hours, 19,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LAMP OUT AT 8A.  REMOVED AND REPLACED FLOOR EMERGENCY LIGHT AT SEAT 8A.  CHECKS GOOD IAW 33-50-00.
